# SDR ASOA2012083002138

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 8,969 hours, 5,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACING EXIT SIGN FOR OVER WING EMERGENCY EXITS MISSING.  FOUND MISSING COVER AND INSTALLED FWD FACING EXIT SIGN ASSY IAW AMM 33-51-07, OPS CHECKED GOOD, ACFT OK FOR SERVICE.  SDR CLOSED.
